Indiana, 2022Hail and Damaging Winds in Indiana, June 13, 2022
June 13, 2022 · NWS IWX · 28 events in 11 counties and zones
A volatile environment of over 4000 J/KG of SBCAPE, combined with 45 to 60 knots of effective shear set the stage for multiple rounds of thunderstorm during the afternoon and evening hours of June 13th. Initial storms remained poorly organized, but did produce sporadic wind damage or hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $175,000
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A volatile environment of over 4000 J/KG of SBCAPE, combined with 45 to 60 knots of effective shear set the stage for multiple rounds of thunderstorm during the afternoon and evening hours of June 13th. Initial storms remained poorly organized, but did produce sporadic wind damage or hail. More substantial thunderstorm development evolved during the evening hours in northwestern Indiana and southwestern Lower Michigan and progressed east, eventually producing several swaths of wind damage. The most intense cluster of storms evolved in Berrien county Michigan and dropped rapidly southeast impacting locations extending from South Bend to Fort Wayne. Southwestern portions of Fort Wayne suffered the greatest impacts with widespread tree and structure damage from 80 to nearly 100 mph winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jun 13, 2:16 PM EST, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 13, 2:16 PM EST, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
316 PM EDT Mon Jun 13 2022
.SYNOPSIS...
Issued at 315 PM EDT Mon Jun 13 2022
Severe thunderstorms are possible this afternoon into tonight, with
damaging winds as the main threat. Hot and humid conditions will
settle in after that, with temperatures in the mid-to-upper 90s
Tuesday and Wednesday and heat indices from 100 to around 110.
&&
.SHORT TERM...(This Evening through Tuesday)
Issued at 315 PM EDT Mon Jun 13 2022
A warm front is expected to lift northward today across the region.
A moist airmass, steep mid-level lapse rates, and extreme
instability will be in place, but a strong cap associated with the
incoming ridge may hinder convection. Morning models continued to
have a spread of solutions for how today/tonight's system evolves.
Scattered storms have developed south of the area this afternoon and
have the potential for damaging wind, hail, isolated tornadoes, and
locally heavy rainfall. These storms are expected to move north with
the lifting warm front, but generally stay south of the US-30
corridor within the severe watch area. There is higher confidence in
a severe wind threat associated with a bowing segment coming through
later this evening/tonight, however confidence remains somewhat low
with the exact location and timing. SPC has a day 1 enhanced risk
for most of the CWA. A Severe Thunderstorm Watch is in effect for
areas south of US-30 in Indiana until 10 PM EDT.
Temperature wise, most of the area will fall into the upper 60s to
mid 70s tonight. The next big story is the heat and humidity. Highs
Tuesday will rise into the mid-to-upper 90s. Hot temperatures
coupled with high humidities will allow heat indices to climb to
around 100 to 110.&&
.LONG TERM...(Tuesday Night through Monday)
Issued at 315 PM EDT Mon Jun 13 2022
Tuesday night will not offer much relief from the muggy conditions.
Low temperatures are expected to drop only into the mid 70s.
Temperatures return to the upper 90s on Wednesday, with heat indices
once again around 100 to 110. Again, not much relief expected
Wednesday night, with lows in the mid-to-upper 70s. The Excessive
Heat Watch will be upgraded to an Excessive Heat Warning for the
entire CWA for Tuesday afternoon through Wednesday evening.
A front moves through Wednesday night into Thursday, bringing the
next chance of showers and storms to the area. Temperatures will
gradually cool off into the low-to-mid 80s to end the week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1250 PM EDT Mon Jun 13 2022
A warm front will lift into the area this afternoon with chances
for widely scattered storms during the mid-late afternoon.
Point chances remain too low for anything more than a VCTS mention
during this time. Mainly VFR otherwise outside of any convection.
Confidence diminishes tonight as there remains potential for a
MCS/convective line to clip KSBN/KFWA sometime this evening or the
early overnight. This hinges on how quickly and where upstream
convection becomes rooted in the surface and grows upscale into a
healthy convective system. Later development may result in any
organized convection missing the terminals to the northeast,
while earlier timing could result in a direct hit
(restrictions/strong-severe winds). Confidence is low with
significant amendments possible for this evening.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Excessive Heat Watch from Tuesday afternoon through Wednesday
evening for INZ003>009-012>018-020-022>027-032>034.
Heat Advisory until noon EDT /11 AM CDT/ Tuesday for INZ003-004-
012>016-020-022>027-032>034.
MI...Excessive Heat Watch from Tuesday afternoon through Wednesday
evening for MIZ077>081.
OH...Excessive Heat Watch from Tuesday afternoon through Wednesday
evening for OHZ001-002-004-005-015-016-024-025.
LM...NONE.
&&
SYNOPSIS...Carpenter
SHORT TERM...Carpenter
LONG TERM...Carpenter
AVIATION...Steinwedel
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Jun 13, 2:28 PM EST, 1 hour 20 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
328 PM EDT Mon Jun 13 2022
INZ005>009-017-018-MIZ077>081-OHZ001-002-004-005-015-016-024-025-
141930-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Whitley-Allen IN-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
328 PM EDT Mon Jun 13 2022
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT
EDT WEDNESDAY NIGHT...
This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.
.DAY ONE...This afternoon and tonight.
More storms are possible this afternoon and this evening. Storms may
become severe and produce damaging winds and large hail. A few
tornadoes are possible along with locally heavy rainfall.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
INZ013-015-020-022>027-032>034-141930-
Pulaski-Fulton IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-
Grant-Blackford-Jay-
328 PM EDT Mon Jun 13 2022
...HEAT ADVISORY IN EFFECT UNTIL NOON EDT TUESDAY...
...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT
EDT WEDNESDAY NIGHT...
This Hazardous Weather Outlook is for northern Indiana.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Severe Thunderstorm Watch.
More storms are possible this afternoon and this evening. Storms may
become severe and produce damaging winds and large hail. A few
tornadoes are possible along with locally heavy rainfall.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Excessive Heat Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
INZ003-004-012-014-016-141930-
La Porte-St. Joseph IN-Starke-Marshall-Kosciusko-
328 PM EDT Mon Jun 13 2022 /228 PM CDT Mon Jun 13 2022/
...HEAT ADVISORY IN EFFECT UNTIL NOON EDT /11 AM CDT/ TUESDAY...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON EDT /11 AM CDT/
TUESDAY TO MIDNIGHT EDT /11 PM CDT/ WEDNESDAY NIGHT...
This Hazardous Weather Outlook is for northern Indiana.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
More storms are possible this afternoon and this evening. Storms may
become severe and produce damaging winds and large hail. A few
tornadoes are possible along with locally heavy rainfall.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Excessive Heat Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
LMZ043-046-141930-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
328 PM EDT Mon Jun 13 2022
This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.
.DAY ONE...This afternoon and tonight.
Thunderstorms may become severe today.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Event by event
13 thunderstorm wind, 12 hail, 3 lightning. Local standard time, as filed.
Thunderstorm Wind, Huntington
- When
- June 13, 3:48 PM EST to 3:49 PM EST
- Where
- Huntington County, 0.52 mi W of Roanoke
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.970, -85.380
Local law enforcement reported a tree was blown down in the 2500 block of County Road East 1100 North.
Hail, Allen
- When
- June 13, 4:09 PM EST to 4:10 PM EST
- Where
- Allen County, 2.14 mi SSW of Ft Wayne
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 41.040, -85.140
Thunderstorm Wind, Steuben
- When
- June 13, 7:52 PM EST to 7:58 PM EST
- Where
- Steuben County, 0.18 mi S of Orland to 2.32 mi SW of Lake James
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.727, -85.170
A survey of damage a swath of tree damage extended from near Orland southeast to Lake Gage, Pine Canyon Lake, Crooked Lake and the west side of Angola. The most extensive damage occurred from the southeast side of Lake Gage to the east side of Pine Canyon Lake, Some structure damage was noted, mainly due to trees falling onto structures. Maximum winds are estimated up to 75 mph.
Hail, Elkhart
- When
- June 13, 8:05 PM EST to 8:06 PM EST
- Where
- Elkhart County, 1.55 mi E of Elkhart
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.680, -85.940
Report of quarter size hail through social media.
Hail, St. Joseph
- When
- June 13, 8:10 PM EST to 8:11 PM EST
- Where
- St. Joseph County, 1.24 mi SE of Granger
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 41.740, -86.100
Hail, St. Joseph
- When
- June 13, 8:11 PM EST to 8:12 PM EST
- Where
- St. Joseph County, 1.55 mi E of Granger
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 41.750, -86.090
Hail, St. Joseph
- When
- June 13, 8:13 PM EST to 8:14 PM EST
- Where
- St. Joseph County, 2.48 mi SW of Granger
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 41.730, -86.160
Hail, St. Joseph
- When
- June 13, 8:14 PM EST to 8:15 PM EST
- Where
- St. Joseph County, 2.48 mi SW of Granger
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 41.730, -86.160
Hail, Elkhart
- When
- June 13, 8:15 PM EST to 8:16 PM EST
- Where
- Elkhart County, 1.48 mi NNW of Jamestown
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.650, -86.030
Thunderstorm Wind, Elkhart
- When
- June 13, 8:19 PM EST to 8:30 PM EST
- Where
- Elkhart County, 1.9 mi ESE of Elkhart Midway Arpt to 6.09 mi SSE of Benton
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 41.606, -85.888
Survey of data from emergency management officials, off duty NWS employees, spotters and law enforcement indicate a more concentrated swath of wind damage commenced near County Road 28 and 17 with multiple trees being blown down. The damage continued southeast across Goshen with wind speeds increasing with southeast movement into Kosciusko county. Wind speeds were estimated approaching 70 mph by the time the storm was departing Elkhart county.
Thunderstorm Wind, La Porte
- When
- June 13, 7:25 PM CST to 7:26 PM CST
- Where
- La Porte County, 0.52 mi E of Wanatah
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.430, -86.890
The public reported a large tree was blown down across the road.
Thunderstorm Wind, La Porte
- When
- June 13, 7:25 PM CST to 7:26 PM CST
- Where
- La Porte County, 0.52 mi E of Wanatah
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.430, -86.890
A large tree was blown down across the road.
Hail, Elkhart
- When
- June 13, 8:26 PM EST to 8:27 PM EST
- Where
- Elkhart County, 1.24 mi SW of Elkhart Midway Arpt
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 41.610, -85.940
Hail, St. Joseph
- When
- June 13, 8:27 PM EST to 8:28 PM EST
- Where
- St. Joseph County, 0.86 mi SE of Granger
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 41.740, -86.110
Hail, Elkhart
- When
- June 13, 8:30 PM EST to 8:31 PM EST
- Where
- Elkhart County, 2.49 mi SE of Elkhart Midway Arpt
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 41.600, -85.880
Thunderstorm Wind, Kosciusko
- When
- June 13, 8:30 PM EST to 8:43 PM EST
- Where
- Kosciusko County, 1.18 mi NNE of Syracuse to 2.59 mi SSE of Enchanted Hills
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.435, -85.739
A survey of damage indicated the swath of wind damage continued southeast from Elkhart county, first impacting Syracuse then progressing SSE into North Webster and points to the southeast towards the Noble county line. Tree damage was not widespread in Syracuse, but several tree limbs and trees were noted down across the city. The winds began to accelerate further as they moved off Lake Wawasee and just east of the NWS Northern Indiana office. One of the apartment complexes at Baypoint condos suffered roof damage as the winds caught a corner of the roof that was not properly anchored, causing loss of several pieces plywood and impacting 2 apartments with mainly water damage. The noted tree damage increased on the south side of North Webster and Webster Lake. While overall wind speeds of 60 to 70 mph were estimated, pockets of locally higher gusts likely occurred.
Thunderstorm Wind, Noble
- When
- June 13, 8:43 PM EST to 8:48 PM EST
- Where
- Noble County, 1.6 mi NW of Indian Vlg to 3.61 mi WSW of Merriam
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.385, -85.654
A survey of damage from emergency management officials indicated the swath of damage from Kosciusko county persisted southeast, clipping the southwest portion of Noble county. The damage extended from south of Cromwell towards Knapp Lake, Smalley Lake and Big Lake and towards Merriam. Numerous trees were down along this path with some structure damage noted from falling trees. Outside of the falling tree related damage, some barns and homes were impacted by the actual winds with a small unattached garage, older barn and also a horse barn collapsing. Winds were estimated from 65 to 75 mph.
Thunderstorm Wind, Huntington
- When
- June 13, 8:45 PM EST to 8:46 PM EST
- Where
- Huntington County, 0.87 mi NW of Huntington
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.890, -85.490
The public reported a shed was destroyed.
Thunderstorm Wind, Whitley
- When
- June 13, 8:48 PM EST to 9:10 PM EST
- Where
- Whitley County, 3.61 mi WNW of Tri Lakes to 3.15 mi N of Dunfee
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.265, -85.497
A survey of damage by emergency management officials and NWS personnel indicated numerous trees and power lines were blown down in the Tri Lakes area, especially between State Routes 9 and 109. All roads at one point were impassable due to the amount of damage. The swath of damage continued southeast through Columbia City and towards the Allen county line. A semi was reported blown off the road on US-30. Spotter estimated and measured wind speeds of 70 to 80 mph were noted in some spots, both in the Tri Lakes area as well as approaching Allen county.
Thunderstorm Wind, Allen
- When
- June 13, 8:57 PM EST to 9:34 PM EST
- Where
- Allen County, 2.61 mi NW of Arcola to 1.31 mi SW of Poe
- Measured
- 87 kt (100 mph) estimated gust
- Deaths
- 1 direct, 0 indirect
- Reported by
- NWS Storm Survey
- Coordinates
- 41.125, -85.337
The swath of damaging winds existed southeastern Whitley county and begin to intensify further, impacting the Arcola area with numerous trees, tree limbs and power lines down, some onto structures. The damage continued southeast impacting the southwest portions of Fort Wayne and surrounding areas. The hardest hit areas extended from Aboite township into Indian Village and Waynedale. Tree and tree limb damage was extensive in some areas, causing difficulties in clearing of roadways and restoration of power as numerous power lines and poles were impacted either by the winds alone or falling trees and tree limbs. The Fox Island County Park area had to be closed for an extended period due to extensive tree damage on roads and paths. A 98 mph wind gust was recorded at the Fort Wayne Regional Airport. An 89 year old female was inside her home in the 5400 block of Mason Drive when a tree crashed into her home. She was severely injured by broken glass and passed away at a local hospital despite surgery to stop the bleeding early on the morning of June 14. The fatality was compounded by first responders being unable to reach her for an extended period of time due to the extensive tree and power line debris.
Lightning, Allen
- When
- June 13, 9:18 PM EST to 9:19 PM EST
- Where
- Allen County, 0.86 mi SW of Brookside Estates
- Property damage
- $25,000
- Reported by
- Broadcast Media
- Coordinates
- 41.140, -85.090
Local media reported lightning struck a building at the Canterbury Green apartment complex. While no specific details or amount was provided, an estimate of $25,000 has been entered.
Thunderstorm Wind, Huntington
- When
- June 13, 9:20 PM EST to 9:21 PM EST
- Where
- Huntington County, Roanoke
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.970, -85.370
The public reported two large trees as well as several smaller tree limbs were blown down. One of these branches fell onto a Sheriff deputy vehicle causing minor damage.
Hail, Allen
- When
- June 13, 9:26 PM EST to 9:27 PM EST
- Where
- Allen County, 0.86 mi SW of Huntertown
- Measured
- 1.75 in hail
- Reported by
- NWS Employee
- Coordinates
- 41.220, -85.180
Lightning, Allen
- When
- June 13, 9:26 PM EST to 9:27 PM EST
- Where
- Allen County, 3.32 mi SE of Huntertown
- Property damage
- $40,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.200, -85.120
Local fire officials reported lightning struck a house on the 1200 block of Harvest Bay Drive. Damage was caused to the attic of the house as well as the loss of the garage. No injuries were reported. Damage is estimated at $40,000.
Lightning, Allen
- When
- June 13, 9:32 PM EST to 9:33 PM EST
- Where
- Allen County, 0.69 mi N of Ft Wayne Smith Arpt
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 41.160, -85.150
The public reported lightning struck a house on Wallen Road, between Coldwater and Lima Roads. Minor roof and siding damage was noted, but injuries were reported. Damage is estimated at $10,000.
Thunderstorm Wind, Wells
- When
- June 13, 9:45 PM EST to 9:46 PM EST
- Where
- Wells County, 2.94 mi NE of Ossian
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.910, -85.130
The public reported several six to twelve inch diameter tree limbs were snapped and fell into the intersection of County Road 500 East and 1150 North.
Hail, Allen
- When
- June 13, 9:48 PM EST to 9:49 PM EST
- Where
- Allen County, 1.25 mi ENE of Hessan Castle
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.990, -85.060
Thunderstorm Wind, Adams
- When
- June 13, 9:51 PM EST to 9:52 PM EST
- Where
- Adams County, 0.52 mi W of Decatur
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 40.830, -84.940
Amateur radio operators reported multiple trees blown down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood and Hail in Wisconsin, June 13, 20223 deaths · $121,000 · 2.25 in hail · 42 events
- Excessive Heat and Heat in Illinois, June 13 to 15, 20221 death · 22 events
- Tornado and Hail in Ohio, June 13, 2022$647,000 · EF1 · 56 events
- Rip Current in South Carolina, June 13, 20221 death · 1 event
- Rip Current in New Jersey, June 13, 20221 death · 1 event
- Tornadoes and Damaging Winds in Ohio, June 13 to 14, 2022$295,000 · EF1 · 57 events
- Damaging Winds in Ohio, June 13 to 16, 2022$905,000 · 104 kt wind · 40 events
- Damaging Winds in Michigan, June 13, 2022$5.0 million · 65 kt wind · 2 events
- Heat in Tennessee, June 13 to 16, 202215 injured · 1 event
- Hail and Damaging Winds in Ohio, June 13 to 14, 2022$955,000 · 1 in hail · 24 events
- Flash Flooding and Flooding in West Virginia, June 13 to 15, 2022$51,000 · 50 kt wind · 64 events
- Flash Flood and Hail in North Dakota, June 13 to 14, 2022$410,000 · 2 in hail · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1041644, 1041341, 1041658, 1041343, 1041344, 1041345, 1041346, 1041347, 1041348, 1041663, 1041645, 1041649, 1041349, 1041350, 1041351, 1041841, 1041842, 1041650, 1041849, 1041865, 1041371, 1041646, 1041352, 1041372, 1041375, 1041651, 1041353, 1041647.